# SDR CA090219003

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,633 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GALLEY REMOVAL, ELECTRICAL CONNECTORS FOUND WITH DAMAGED/MISSING BACKSHELLS.
